Prevacid dosage for dogs

Common Questions and Answers about Prevacid dosage for dogs

prevacid

Last night my stomach wasn't happy it felt slightly acidic but I didn't do anything different for it I figured the Prevacid would be enough. But this morning I get up I really didn't feel good I thought for sure I was going to toss my cookies so I took 2 Reglans ( 10mg total ) and waited before I took my usual morning pills and it has eased but my stomach still isn't happy and I'm borderline diarrhea. I hope it doesn't get worse I don't want to end up in the hospital again.
We TTCed for 1 year to no luck, off to the RE for unmonitored clomid and IUI (no luck), and then monitored clomid, trigger, IUI = wonderful son born Dec 08. He is the light of our lives and words cannot even begin to describe how much I love him and happy he's here. We always talked about having two. I'm an only child and HATED (still do) it. It's very lonley and now with my parents at the end of their lives, it's even more lonley to realize that's it. No other family.
My doctor told me the prevacid could cause diarrhea with the first dosage but should clear up. I took the prevacid for 3 months and the diarrhea got worse each day. My doctor referred me to a specialist for an EGD because he said I have a severe case of GERD. He wanted me to continue to take the prevacid until after the EGD. He said the diarrhea was not cause by the prevacid. I decided to go off the prevacid for 7 days and see if the diarrhea stopped.
If you are looking to get some help coming off Tramadol, this is a good place for you. People here are in all stages of beating this terrible drug. I know you can do it! I believe in you!
Visit to the ER produced no major results. How long is considered reasonable for stomach distress to go on after being treated for Giardia with Flagyl? Why do test results take so long for this? I still do not have the results.
that makes a difference of course. they told me it would last about 3 - 4 days. normally i get predisone - not the high dosage like for MS relapse. just the normal 100mg a day for a week and then taper for a week. that takes about 5 or 6 days to run through my system. at lest the worsening of tremors takes that long to stop and the heart rhythms going wacky to stop. so no i guess i really don't know but seems like 8 days it should be out or nearly so.
They put me on Prevacid which worked again, for about a year. The another doctor had to put me on some meds that rendered the Prevacid useless, and it never worked again. I still get the itch, it's not as bad as it often was, but it is still chronic, with only occasional time without it. And sometimes it is so bad and I cough so hard I get nauseous and even vomit at times. At those times my throat ends up sore. I use cough meds and ibuprofen overnight, sometimes a codein med.
A friend of mine with similar problems to mine was using the same proton inhibitor at the same dosage that I was on for two years. She told me that it ended up destroying the linings of her stomach and small intestine. She has to get vitamin B shots weekly for the rest of her life now. As soon as she told me that, I stopped taking the stuff altogether. Besides, it was starting to make me feel nauseous all the time.
The pain meds were probably not for your heart and if I had to guess it was for some type of musculoskeletal pain that your physician thought you had. Set up an appointment with your physician or even his/her nurse to help go over things. Also, work on identifying what caused your panic attack and triggers and coping mechanisms for dealing with it should it recur.
Two years later, I continued to complain that my stomach always felt full and that Prilosec (which I was taking because my insurance would not pay for Prevacid) was not working. He wrote a letter and switched me to Prevacid and told me that the pains I was having were "all in my head." I went to a new Gastroenterologist (A WONDERFUL PHYSICIAN) who sent me for a gastric emptying scan. I was found to have gastroparesis (my stomach only works at about 45% capacity).
I just sent you a comment or two, but come to find out, the message did not take. I will try again. At the risk of being fatherly, I beg you not to come "unglued." As I mentioned on my previous editorials, I have been experiencing this problem, off and on, for about two years. I used to become unglued. I used to stare at the ceiling for hours, "listening" to my wife and my dogs, yes my dogs, sleeping so deeply and I felt benignly jealous.
forgot to say, HR, thanks for asking...I guess it's not so bad for having this puppy for over 30 years, though, sure would of like a 1, be grateful for small favors, huh?
I do have sinus problems and always have, but I have never really taken anything for it other than something over the counter during a cold. I have regular stuffiness and pretty much always have. I just have learned to deal with it. It would be nice to know were that smoke smell comes from. No one else smells it when I say I do. I have never smoked nor have I lived in a home were anyone smokes either.
Weeks pass between bouts of it, then the taste comes back and lasts for a few days. Chemically, very bitter, biting taste! Tonight I told my husband about it and he thought I just had a bitter taste in my mouth. It's NOT in my mouth! I explained that no, this is on all my skin, my lips, my arms, my hands. I put the tip of my finger in his mouth and he immediately knew what I was talking about. He could taste it! So this is not a delusion - something odd is happening here.
This time when the blood tests came back, they want me to do the Prev-pack and Prevacid for two months because I tested positive for it again. I found out that there is a breath test that doc can give you to see if you have live bacteria at the moment. But they couldn't do that, because they are currently out of the test. (uhhhhh!) So I took it upon myself to look some stuff up on the internet about H-Pylori and how to be rid of it.
I think you need further evaluation of your liver, preferably by a liver specialist ( Heptologist) Have you been tested for hepatitis b and c? Part of the problem is using the ER for this, you really need a doctor who can look into it more thoroughly.
For the past 2 days I have a very slight heat sensation in my lower left leg (no other problems). Is this some thing I should be concerned about now, or wait for my drs. appt in a few weeks?
In February of this year I got a CT scan and the ENT doctor said I have a severe deviated septum with chronic sinusitis. I was treated for a sinus infection and that was it. I still felt bad so I went to a neurologist. He wrote it off as a vestibular problem. I did vestibular therapy for 2 months with almost no relief. In May when allergy season started, everything got worse. I have had nonstop sinus pressure/pain, headache, dizziness, major eye strain, my face is sore, my teeth are sore.
any instructions for follow-up? did you get any meds? Seriously think about going to a naturopath for extra health support, get someone to call and drive you there. Also, go see your medical doctor if you feel that you have worsened. I got the flu shots on Nov 5th and there have been days that I felt that I went "backwards" and then I would improve again. Look at our original forum (Tingling after Swine Flu Vaccine) where there are over 150 comments for more feedback and suggestions.
Hi - I've been having difficulty breathing for at least the last 9-10 years...and it's a daily thing. I am 31 years old, am healthy (exercise almost daily, eat healthily, am not overweight, do not smoke, and only drink socially), and yet I always feel like my breathing is extremely laboured. I constantly yawn to try to catch a satisfying breath.
For about 6 weeks I have been experiencing mid back pain when I wake up in the morning. The pain is so bad, I cannot go back to sleep, and NO position change helps. I must get out of bed and start walking around or sit in a chair for the pain to start going away. After an hour or two, the pain basically disappears. The pain seems to be emanating from my spine, and tensing up the back muscles nearest the spine.
MedHelp Health Answers